# SDR ASAA2014051107770

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 28,648 hours, 8,667 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 016971100095
- Condition: Faulted
- Location: Apu
- Part time: 1,265 hours, 2,528 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START.  ACFT GROUNDED.  REPLACED IGNITER PLUG, IGNITER PLUG LEAD AND IGNITION UNIT REF AMM 49-41-51, AMM 49-41-52 & AMM 49-41-31. OPS CHECKED GOOD.
